# SDR UHLA2011112600425

- Difficulty date: November 26, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Extension
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT WING RIB 10 EXTENSION AT SPAR II CRACKED.  REMOVED AND REPLACED RT WING RIB 10 EXTENSION AT SPAR II IAW SRM 51-43-01 AND 51-43-02.
